Bone Pain amd Hormone Treatment after Breast Cancer

I had a lumpectomy in the summer, 5 sessions of radiotherapy and am now on Anastrazole. The only side effect until now has been hot flashes. Ive been coping well. However, the last two weeks, I've had dreadful fatigue and bone pain in my legs. I have Fibromyalgia and it feels like a massive flare up (worst in years) It started the day after having spent two hours outside in the freezing cold waiting for a recovery van when my car broke down. I'm wondering whether it if Fibro flare or down to the hormone tablets? I do gentle water therapy twice weekly.. I'm not taking the calcium at the moment because it causes me dreadful constipation. I eat a lot of cheese, yogurt and other foods to boost my vitamin levels. Could my vitamin D levels be low? Thanks in advance.

Parents
  • Hello and thanks for posting,

    I am sorry to hear that you are having some difficult symptoms at the moment. It probably is related to your other condition, and is a flare up. Women on hormone therapy don't tend to get an acute episode as symptoms usually are more gradual in onset. You can request a vitamin D blood test from your GP, if you would like your levels checked. There are different forms of calcium available as supplements. Do let your GP know about your constipation issue, as they can advise how to deal with this.

    I hope that you feel better soon,

    Best wishes,

    Vanda

  • Hi Vanda. Thanks so much for your reply. Seems like it is a flare up. It does feel very familiar! Will get onto my GP about vitamin D level test and also the calcium issue

    Very grateful,

    Thanks

    Minibeast

Reply Children
No Data